# SDR 99ZZZX2482

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N530KF
- Make and model: Boeing 727-61
- Aircraft serial: 19176
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: 3070C1S58D
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-SYSTEM LOST HYDRAULIC FLUID AFTER LANDING.  FIELD TEMP REPAIR PERFORMED.  AIRCRAFT RETURNED TO HOME BASE WHERE NR 2 B-PUMP PRESSURE LINE AND QUICK DISCONNECT FITTINGS WERE REPLACED.  ACTT:  34,099.3 HOURS.  ACTC:  72,838.
